# SDR AALA201706099042

- Difficulty date: June 8, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 10,672 hours, 3,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. COVER FOR EXIT SIGN OVER AFT LEFT ENTRY DOOR FELL OFF. R&R AFT LEFT EMER EXIT LIGHT ASSEMBLY IAW AMM 33-51-01. OK FOR SVC.
